# SDR IPXA2023070884057

- Difficulty date: July 1, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 65,517 hours, 21,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20115
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR FAULT - CRACK - STIFFENER, FORWARD CARGO COMPANTMENT, WING CENTER SECTION FRONT SPAN, STA 785, LBL 55 (REPAIR).   REPAIR DAMAGE AREA I.A.W SRM 57-10-10-2R-2 REV.86 AND UPS SREO-58151-REQ001 REV.1 AND SREO-76672-REF REV.1. REVIEWED
